MAUDE Adverse Event Report: EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES

EDWARDS LIFESCIENCES EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM; PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Model Number 9850EV48US
Medical Device Problem Codes Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Codes Foreign Body Embolism (4439); Insufficient Information (4580)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received notification of a transcatheter tricuspid valve replacement (ttvr) procedure involving the evoque system.The procedure maintained a central and coaxial position without leaflet capture issues.After full ventricular expansion, anchors were observed below the hinge points with no option to reposition higher.Deployment proceeded, and the valve dropped but remained stable.Severe paravalvular leak (pvl) was noted in the anteroseptal and posteroseptal regions.The transcatheter heart valve (thv) team was on standby and assisted in loading a valve for valve-in-valve (viv) placement.Post-viv placement, two jets remained, resulting in mild to moderate pvl.Prior to full ventricular expansion, measurements from hinge points to anchors ranged from 7-9 mm in the anterior, posterior, and lateral positions, while septal anchors were snug against hinge points.Anchors were able to be raised slightly afterward, but no final measurements were recorded prior to release.Full atrialization was not achievable due to carcinoid disease, as the valve and delivery system were pulled ventricular during expansion.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6, and h11.Additional type of investigation codes that were unable to be added in h6: analysis of images.The complaint for malposition - valve embolizes into ventricle was confirmed with objective evidence through imaging evaluation.The device history record review was completed, and this device passed all manufacturing and sterilization inspections.No nonconformances related to the complaint event were identified.Available information suggests patient factor (carcinoid disease) is a likely contributing factor because the disease had resulted in a valve anatomy that impacted deployment.The valve could not reach full atrial expansion, resulting in the low ventricular deployment.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions were required.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Per internal imaging evaluation, the tee fluoroscopy noted there was evidence of the evoque valve embolization.The 48 mm evoque valve is deployed low (ventricular), with the majority of anchors > 10 mm.The perceived root cause of evoque valve embolization identified from imaging is patient related: carcinoid syndrome affecting the tricuspid valve.A potential contributing factor is procedure related: suboptimal depth.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.

Brand Name
EVOQUE TRICUSPID VALVE REPLACEMENT SYSTEM
Common Device Name
PERCUTANEOUSLY DELIVERED PROSTHESES AND TRICUSPID VALVES
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key23990535
Report Number2015691-2026-10230
Device Sequence Number10185007
Product Code NPW
UDI-Device Identifier00690103217452
UDI-Public(01)00690103217452(17)270610(11)250610
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P230013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9850EV48US
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer01/09/2026
02/11/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale